VOL. 37 · NO. 3 | June, 1966
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 37 (3), (June, 1966)
No abstract available
Articles
Dale E. Varberg
Ann. Math. Statist. 37 (3), 567-576, (June, 1966) DOI: 10.1214/aoms/1177699449
No abstract available
R. R. Bahadur
Ann. Math. Statist. 37 (3), 577-580, (June, 1966) DOI: 10.1214/aoms/1177699450
No abstract available
R. H. Farrell
Ann. Math. Statist. 37 (3), 581-585, (June, 1966) DOI: 10.1214/aoms/1177699451
No abstract available
R. H. Farrell
Ann. Math. Statist. 37 (3), 586-592, (June, 1966) DOI: 10.1214/aoms/1177699452
No abstract available
P. V. Ramachandramurty
Ann. Math. Statist. 37 (3), 593-610, (June, 1966) DOI: 10.1214/aoms/1177699453
Ryoji Tamura
Ann. Math. Statist. 37 (3), 611-618, (June, 1966) DOI: 10.1214/aoms/1177699454
Kjell Doksum
Ann. Math. Statist. 37 (3), 619-628, (June, 1966) DOI: 10.1214/aoms/1177699455
V. M. Joshi
Ann. Math. Statist. 37 (3), 629-638, (June, 1966) DOI: 10.1214/aoms/1177699456
No abstract available
M. Ray Mickey, Morton B. Brown
Ann. Math. Statist. 37 (3), 639-642, (June, 1966) DOI: 10.1214/aoms/1177699457
No abstract available
R. B. Hora, R. J. Buehler
Ann. Math. Statist. 37 (3), 643-656, (June, 1966) DOI: 10.1214/aoms/1177699458
No abstract available
Sakti P. Ghosh
Ann. Math. Statist. 37 (3), 657-665, (June, 1966) DOI: 10.1214/aoms/1177699459
No abstract available
G. H. Freeman
Ann. Math. Statist. 37 (3), 666-681, (June, 1966) DOI: 10.1214/aoms/1177699460
N. Donald Ylvisaker
Ann. Math. Statist. 37 (3), 682-685, (June, 1966) DOI: 10.1214/aoms/1177699461
No abstract available
David A. Freedman
Ann. Math. Statist. 37 (3), 686-689, (June, 1966) DOI: 10.1214/aoms/1177699462
S. Johansen, J. Karush
Ann. Math. Statist. 37 (3), 690-694, (June, 1966) DOI: 10.1214/aoms/1177699463
Bernt P. Stigum
Ann. Math. Statist. 37 (3), 695-698, (June, 1966) DOI: 10.1214/aoms/1177699464
No abstract available
C. C. Heyde
Ann. Math. Statist. 37 (3), 699-710, (June, 1966) DOI: 10.1214/aoms/1177699465
No abstract available
L. H. Koopmans
Ann. Math. Statist. 37 (3), 711-719, (June, 1966) DOI: 10.1214/aoms/1177699466
Notes
Paul G. Hoel
Ann. Math. Statist. 37 (3), 720-725, (June, 1966) DOI: 10.1214/aoms/1177699467
J. Wolfowitz
Ann. Math. Statist. 37 (3), 726-727, (June, 1966) DOI: 10.1214/aoms/1177699468
No abstract available
Lester E. Dubins
Ann. Math. Statist. 37 (3), 728, (June, 1966) DOI: 10.1214/aoms/1177699469
No abstract available
N. C. Jain
Ann. Math. Statist. 37 (3), 729-732, (June, 1966) DOI: 10.1214/aoms/1177699470
No abstract available
P. R. Krishnaiah, M. Haseeb Rizvi
Ann. Math. Statist. 37 (3), 733-734, (June, 1966) DOI: 10.1214/aoms/1177699471
Myles Hollander
Ann. Math. Statist. 37 (3), 735-738, (June, 1966) DOI: 10.1214/aoms/1177699472
Hira Lal Agrawal
Ann. Math. Statist. 37 (3), 739-740, (June, 1966) DOI: 10.1214/aoms/1177699473
Tom R. Houston
Ann. Math. Statist. 37 (3), 741-743, (June, 1966) DOI: 10.1214/aoms/1177699474
No abstract available
Peter W. Zehna
Ann. Math. Statist. 37 (3), 744, (June, 1966) DOI: 10.1214/aoms/1177699475
No abstract available
Articles
David J. Sakrison
Ann. Math. Statist. 37 (3), 745, (June, 1966) DOI: 10.1214/aoms/1177699476
No abstract available
Robert H. Berk
Ann. Math. Statist. 37 (3), 745-746, (June, 1966) DOI: 10.1214/aoms/1177699477
No abstract available
Eugene Dayhoff
Ann. Math. Statist. 37 (3), 746, (June, 1966) DOI: 10.1214/aoms/1177699478
No abstract available
Book Reviews
D. V. Lindley
Ann. Math. Statist. 37 (3), 747-754, (June, 1966) DOI: 10.1214/aoms/1177699479
No abstract available
D. L. Hanson
Ann. Math. Statist. 37 (3), 755-756, (June, 1966) DOI: 10.1214/aoms/1177699480
No abstract available
D. B. Owen
Ann. Math. Statist. 37 (3), 757-758, (June, 1966) DOI: 10.1214/aoms/1177699481
No abstract available
News
Ann. Math. Statist. 37 (3), 759-775, (June, 1966) DOI: 10.1214/aoms/1177699482
No abstract available
Ann. Math. Statist. 37 (3), 776-781, (June, 1966) DOI: 10.1214/aoms/1177699483
No abstract available
Publications
Ann. Math. Statist. 37 (3), 781, (June, 1966) DOI: 10.1214/aoms/1177699484
No abstract available
Back Matter
Ann. Math. Statist. 37 (3), (June, 1966)
No abstract available
Back to Top